MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL

BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL
Model Number RFG-4-120V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a burn on patients skin.The blister was noticed after the grounding pad was removed.It was reported that the application site was not clean and the grounding pad was applied posterior to the right thigh.The patient was provided silvadene ointment and the patients blister was healing appropriately.
 
Event or Problem Description
It was reported that the patient had a burn on patients skin.The blister was noticed after the grounding pad was removed.It was reported that the application site was not clean and the grounding pad was applied posterior to the right thigh.The patient was provided silvadene ointment and the patients blister was healing appropriately.
 
Additional Manufacturer Narrative
Rfg-4-120v (sn (b)(6)).The returned rf generator was analyzed, passed all tests performed, and exhibited normal device characteristics.With all the available information, boston scientific concludes that the grounding pads were at fault for the burn (mfr.Report no.3006630150-2022-05905) and not the generator.The unit passed all visual and functional tests despite the overlap in the recommended calibration date for preventive maintenance.

Brand Name
COSMAN RFG-4
Common Device Name
AMPLIFIER, PHYSIOLOGICAL SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key15734221
Report Number3006630150-2022-05939
Device Sequence Number2868826
Product Code GXD
UDI-Device Identifier08714729968313
UDI-Public08714729968313
Combination Product (Y/N)N
PMA/510(K) Number
K082051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRFG-4-120V
Device Catalogue NumberRFG-4-120V
Device Lot NumberG4101331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown